# SDR DAT2006F00002

- Difficulty date: March 28, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N368AC
- Make and model: Stbros SD360
- Aircraft serial: SH3651
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: SD3476015
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING THE TAKEOFF ROLL, A LT TURN TENDENCY WAS NOTICED AND THE TORQUE GAUGES WERE CHECKED.  THE LT PROP GAUGE WAS INDICATING 12 RPM.  DUE TO THE UNEXPECTED BEHAVIOR OF THE PROP THE FLIGHT CREW DECIDED TO RETURN TO DEPARTURE.  AC LANDED WITHOUT INCIDENT.  MECHANIC REMOVED THE BROKEN  PROP CONTROL CABLE AND REPLACED IT WITH A SERVICEABLE UNIT, PN SD3-47-6015, IAW MM.  THE TENSION AND OPS CHECK WAS GOOD.  AC WAS RETURNED TO SERVICE.  (K)
